SCIENTIFIC HUB

Follow the evidence.

SCIENTIFIC LITERATURE · MED

Necrotic Ulcers Secondary to Apomorphine Infusion.

Tremor Other Hyperkinet Mov (N Y) · 2021-12-27

DOI: 10.5334/tohm.648PMID: 35070491

Open accessresearch-article; Journal ArticleOriginal source ↗

Research overview

The text below is the source article’s original abstract under a verified reuse license. cc by

BackgroundApomorphine is a potent dopamine agonist used in the treatment of advanced and fluctuating Parkinson's Disease. However the need for its subcutaneous infusion can lead to skin reactions.Phenomenology shownWe illustrate necrotic ulcers at infusion sites as a rare event during continuous subcutaneous apomorphine infusion.Educational valueThis case demonstrates the rare adverse event of necrotic ulcers in a patient with long term apomorphine infusion.

Scientific assessment

01

Research question

Assess the question within the original study’s scope.

02

Methods & sample

Check the source article for study design and sample details.

03

Key findings

An editorially approved findings summary is not yet published for this record.

04

Limitations

Generalizability, bias and clinical meaning require separate assessment.

Methods, samples and clinical conclusions are not inferred from bibliographic metadata.